Alert archive / Utah / Wind Advisories in 2017

Wind Advisory 16, NWS Salt Lake City, UT

June 10, 2017

NWS Salt Lake City, UT issued this wind advisory at Jun 10, 2017, 3:34 AM MDT. It took effect at Jun 10, 2017, 10:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2017, 3:34 AM MDT (09:34 UTC)
In effect from
Jun 10, 2017, 10:00 AM MDT
Expired
Jun 10, 2017, 8:55 PM MDT
In force
11 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted.

621 
WWUS75 KSLC 100934
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
334 AM MDT Sat Jun 10 2017

UTZ015-016-102300-
/O.NEW.KSLC.WI.Y.0016.170610T1600Z-170611T0400Z/
/O.CON.KSLC.HW.A.0004.170611T1600Z-170612T0600Z/
West Central Utah-Southwest Utah-
Including the cities of Delta, Fillmore, Beaver, Cedar City, 
and Milford
334 AM MDT Sat Jun 10 2017

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT
THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

The National Weather Service in Salt Lake City has issued a Wind
Advisory...which is in effect from 10 AM this morning to 10 PM
MDT this evening.

* AFFECTED AREA...The valleys of west central and southwest Utah.

* WINDS...South winds 25 to 35 mph with gusts in excess of 50 mph
  this afternoon and evening. South winds of 30 to 45 mph with 
  gusts over 60 mph are expected Sunday morning through Sunday 
  evening.

* TIMING...South winds are expected to strengthen and become 
  gusty by late morning, continuing through the day before 
  diminishing somewhat by mid evening. Winds will ramp up again 
  Sunday morning and remain strong and gusty well into Sunday 
  evening.

* IMPACTS...These strong gusts will dislodge unsecured items such
  as lawn furniture, trampolines and garbage cans. Tree damage is
  also possible, particularly Sunday. Strong cross winds could
  create hazardous travel conditions on all roadways within the
  watch and advisory area, particularly east-west oriented
  roadways such as Highway 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least 31 
mph or gusts of 45 mph are expected. Motorists in the advisory 
area should be prepared for sudden gusty cross winds which can 
make driving difficult.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or stronger may occur. Continue to monitor the
latest forecasts.

&&

$$

UTZ003>005-019-102300-
/O.CON.KSLC.HW.A.0004.170611T1600Z-170612T0600Z/
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-
Utahs Dixie and Zion National Park-
Including the cities of Salt Lake City, Tooele, Lehi, Provo, 
Nephi, Wendover, Snowville, and St George
334 AM MDT Sat Jun 10 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* AFFECTED AREA...Western valleys from St George to the Idaho 
  border, except for the Northern Wasatch Front.

* WINDS...Sustained winds of 30 to 45 mph with gusts over 60 mph.

* TIMING...Winds will ramp up Sunday morning and remain strong 
  and gusty well into Sunday evening.

* IMPACTS...These strong gusts will dislodge unsecured items such
  as lawn furniture, trampolines and garbage cans. Tree damage is
  also possible. Strong cross winds could create hazardous travel
  conditions on all roadways within the watch area, particularly
  east-west oriented roadways such as Interstate 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or stronger may occur. Continue to monitor the
latest forecasts.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
2 follow-up statements
248 
WWUS75 KSLC 102153
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
353 PM MDT Sat Jun 10 2017

UTZ015-016-110600-
/O.UPG.KSLC.HW.A.0004.170611T1600Z-170612T0600Z/
/O.NEW.KSLC.HW.W.0008.170611T1600Z-170612T0600Z/
/O.CON.KSLC.WI.Y.0016.000000T0000Z-170611T0400Z/
West Central Utah-Southwest Utah-
Including the cities of Delta, Fillmore, Beaver, Cedar City, 
and Milford
353 PM MDT Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT
SUNDAY NIGHT...

The National Weather Service in Salt Lake City has issued a High
Wind Warning...which is in effect from 10 AM Sunday to midnight
MDT Sunday night. The High Wind Watch is no longer in effect.

* AFFECTED AREA...The valleys of west central and southwest Utah.

* WINDS...South winds 25 to 35 mph with gusts in excess of 45 mph
  through this evening. South winds of 30 to 45 mph with gusts 
  over 60 mph are expected late Sunday morning through Sunday 
  evening.

* TIMING...Gusty south winds will continue through this evening.
  The winds will decrease somewhat overnight, then become even
  stronger late Sunday morning through late Sunday evening.

* IMPACTS...These strong gusts will dislodge unsecured items such
  as lawn furniture, trampolines and garbage cans. Tree damage is
  also possible, particularly Sunday. Strong cross winds could
  create hazardous travel conditions on all roadways within the
  area, particularly east-west oriented roadways such as Highway
  50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or is occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. Vehicles,
especially high profile vehicles, can be difficult to control at
times in high winds. Motorists should take extra caution,
especially while crossing bridges, overpasses, and unsheltered
areas.

A Wind Advisory means that sustained wind speeds of at least 31 
mph or gusts of 45 mph are expected. Motorists in the advisory 
area should be prepared for sudden gusty cross winds which can 
make driving difficult.

&&

$$

UTZ003>005-019-110600-
/O.UPG.KSLC.HW.A.0004.170611T1600Z-170612T0600Z/
/O.NEW.KSLC.HW.W.0008.170611T1600Z-170612T0600Z/
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-
Utahs Dixie and Zion National Park-
Including the cities of Salt Lake City, Tooele, Lehi, Provo, 
Nephi, Wendover, Snowville, and St George
353 PM MDT Sat Jun 10 2017

...HIGH WIND WARNING IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT
SUNDAY NIGHT...

The National Weather Service in Salt Lake City has issued a High
Wind Warning...which is in effect from 10 AM Sunday to midnight
MDT Sunday night. The High Wind Watch is no longer in effect.

* AFFECTED AREA...The Great Salt Lake Desert and Mountains, Salt
  Lake and Tooele Valleys, the Southern Wasatch Front, and Utahs
  Dixie and Zion National Park.

* WINDS...Sustained south winds of 30 to 45 mph with gusts over 
  60 mph.

* TIMING...Winds will ramp up Sunday morning and remain strong 
  and gusty well into Sunday evening.

* IMPACTS...These strong gusts will dislodge unsecured items such
  as lawn furniture, trampolines and garbage cans. Tree damage is
  also possible. Strong cross winds could create hazardous travel
  conditions on all roadways within the watch area, particularly
  east-west oriented roadways such as Interstate 80. Dangerous
  boating conditions can be expected on area lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or is occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. Vehicles,
especially high profile vehicles, can be difficult to control at
times in high winds. Motorists should take extra caution,
especially while crossing bridges, overpasses, and unsheltered
areas.

The strong winds will create dangerous boating conditions on area
lakes. These winds will create very choppy water and generate
large waves which could capsize or swamp small craft. For your
personal safety, operators of small craft are urged to postpone
their outings until the winds subside.

&&

$$

UTZ002-006-012>014-020-021-110600-
/O.NEW.KSLC.WI.Y.0017.170611T1600Z-170612T0600Z/
Northern Wasatch Front-Wasatch Mountain Valleys-Castle Country-
San Rafael Swell-Sanpete/Sevier Valleys-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Brigham City, Ogden, Bountiful, 
Huntsville, Park City, Heber City, Price, Castle Dale, Emery, 
Green River, Hanksville, Manti, Richfield, Kanab, Escalante, 
and Bullfrog
353 PM MDT Sat Jun 10 2017

...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT
SUNDAY NIGHT...

The National Weather Service in Salt Lake City has issued a Wind
Advisory...which is in effect from 10 AM Sunday to midnight MDT
Sunday night.

* AFFECTED AREA...The Northern Wasatch Front, Wastach Mountain
  Valleys, Castle Country, the San Rafael Swell, Sanpete and
  Sevier Valleys, South-Central Utah, and the Glen Canyon
  Recreation Area.

* WINDS...Sustained winds of 25 to 35 mph with gusts over 45 mph.

* TIMING...Winds will strengthen by late Sunday morning and remain
  strong and gusty through late Sunday evening.

* IMPACTS...Strong cross winds could create hazardous travel
  conditions on all roadways within the advisory area,
  particularly east-west oriented routes. Lightweight unsecured
  items may become dislodged. Choppy waters can be expected on
  area lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least 31
mph or gusts of 45 mph are expected. Motorists in the advisory
area should be prepared for sudden gusty cross winds which can
make driving difficult.

The strong winds will create dangerous boating conditions on area 
lakes. These winds will create very choppy water and generate 
large waves.

&&

$$

UTZ007>010-517-518-110600-
/O.NEW.KSLC.WI.Y.0017.170611T1600Z-170612T0600Z/
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Central Mountains-Southern Mountains-
Including the cities of Woodruff, Randolph, Alta, Brighton, 
Mirror Lake Highway, Scofield, Cove Fort, Koosharem, Fish Lake, 
Loa, Panguitch, and Bryce Canyon
353 PM MDT Sat Jun 10 2017

...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT
SUNDAY NIGHT...

The National Weather Service in Salt Lake City has issued a Wind
Advisory...which is in effect from 10 AM Sunday to midnight MDT
Sunday night.

* AFFECTED AREA...The Wasatch Mountains, western Uinta Mountains,
  Wasatch Plateau and Book Cliffs, and the central and southern
  Utah mountains.

* WINDS...Sustained winds of 30 to 45 mph with gusts over 60 mph.

* TIMING...Winds will strengthen by late Sunday morning and remain
  strong and gusty through late Sunday evening.

* IMPACTS...Wind-sensitive operations will be affected. Dangerous
  boating conditions can be expected on area lakes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least 40
mph or gusts of 58 mph or greater are expected. Motorists in the
advisory area should be prepared for sudden gusty cross winds
which can make driving difficult.

The strong winds will create dangerous boating conditions on area
lakes. These winds will create very choppy water and generate
large waves which could capsize or swamp small craft. For your
personal safety, operators of small craft are urged to postpone
their outings until the winds subside.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
572 
WWUS75 KSLC 110255
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
855 PM MDT Sat Jun 10 2017

UTZ015-016-111130-
/O.CAN.KSLC.WI.Y.0016.000000T0000Z-170611T0400Z/
/O.CON.KSLC.HW.W.0008.170611T1600Z-170612T0600Z/
West Central Utah-Southwest Utah-
Including the cities of Delta, Fillmore, Beaver, Cedar City, 
and Milford
855 PM MDT Sat Jun 10 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO
MIDNIGHT MDT SUNDAY NIGHT...
...WIND ADVISORY IS CANCELLED...

The National Weather Service in Salt Lake City has cancelled the
Wind Advisory.

* AFFECTED AREA...The valleys of west central and southwest Utah.

* WINDS...South winds of 30 to 45 mph with gusts over 60 mph are 
  expected late Sunday morning through Sunday evening.

* TIMING...South winds will decrease somewhat overnight, then
  become stronger late Sunday morning through late Sunday 
  evening.

* IMPACTS...These strong gusts will dislodge unsecured items 
  such as lawn furniture, trampolines and garbage cans. Tree 
  damage is also possible, particularly Sunday. Strong cross 
  winds could create hazardous travel conditions on all roadways 
  within the area, particularly east-west oriented roadways such 
  as Highway 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or is occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. Vehicles,
especially high profile vehicles, can be difficult to control at
times in high winds. Motorists should take extra caution,
especially while crossing bridges, overpasses, and unsheltered
areas.

&&

$$

UTZ003>005-019-111130-
/O.CON.KSLC.HW.W.0008.170611T1600Z-170612T0600Z/
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-
Utahs Dixie and Zion National Park-
Including the cities of Salt Lake City, Tooele, Lehi, Provo, 
Nephi, Wendover, Snowville, and St George
855 PM MDT Sat Jun 10 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO
MIDNIGHT MDT SUNDAY NIGHT...

* AFFECTED AREA...The Great Salt Lake Desert and Mountains, Salt 
  Lake and Tooele Valleys, the Southern Wasatch Front, and Utahs 
  Dixie and Zion National Park.

* WINDS...Sustained south winds of 30 to 45 mph with gusts over 
  60 mph.

* TIMING...Winds will ramp up Sunday morning and remain strong 
  and gusty well into Sunday evening.

* IMPACTS...These strong gusts will dislodge unsecured items 
  such as lawn furniture, trampolines and garbage cans. Tree 
  damage is also possible. Strong cross winds could create 
  hazardous travel conditions on all roadways within the watch 
  area, particularly east-west oriented roadways such as 
  Interstate 80. Dangerous boating conditions can be expected on 
  area lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or is occurring. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage. Vehicles,
especially high profile vehicles, can be difficult to control at
times in high winds. Motorists should take extra caution,
especially while crossing bridges, overpasses, and unsheltered
areas.

The strong winds will create dangerous boating conditions on area
lakes. These winds will create very choppy water and generate
large waves which could capsize or swamp small craft. For your
personal safety, operators of small craft are urged to postpone
their outings until the winds subside.

&&

$$

UTZ002-006-012>014-020-021-111130-
/O.CON.KSLC.WI.Y.0017.170611T1600Z-170612T0600Z/
Northern Wasatch Front-Wasatch Mountain Valleys-Castle Country-
San Rafael Swell-Sanpete/Sevier Valleys-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Brigham City, Ogden, Bountiful, 
Huntsville, Park City, Heber City, Price, Castle Dale, Emery, 
Green River, Hanksville, Manti, Richfield, Kanab, Escalante, 
and Bullfrog
855 PM MDT Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT
MDT SUNDAY NIGHT...

* AFFECTED AREA...The Northern Wasatch Front, Wastach Mountain 
  Valleys, Castle Country, the San Rafael Swell, Sanpete and 
  Sevier Valleys, South-Central Utah, and the Glen Canyon 
  Recreation Area.

* WINDS...Sustained winds of 25 to 35 mph with gusts over 45 mph.

* TIMING...Winds will strengthen by late Sunday morning and 
  remain strong and gusty through late Sunday evening.

* IMPACTS...Strong cross winds could create hazardous travel 
  conditions on all roadways within the advisory area, 
  particularly east-west oriented routes. Lightweight unsecured 
  items may become dislodged. Choppy waters can be expected on 
  area lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
31 mph or gusts of 45 mph are expected. Motorists in the advisory
area should be prepared for sudden gusty cross winds which can
make driving difficult.

The strong winds will create dangerous boating conditions on area
lakes. These winds will create very choppy water and generate
large waves.

&&

$$

UTZ007>010-517-518-111130-
/O.CON.KSLC.WI.Y.0017.170611T1600Z-170612T0600Z/
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Central Mountains-Southern Mountains-
Including the cities of Woodruff, Randolph, Alta, Brighton, 
Mirror Lake Highway, Scofield, Cove Fort, Koosharem, Fish Lake, 
Loa, Panguitch, and Bryce Canyon
855 PM MDT Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT
MDT SUNDAY NIGHT...

* AFFECTED AREA...The Wasatch Mountains, western Uinta 
  Mountains, Wasatch Plateau and Book Cliffs, and the central 
  and southern Utah mountains.

* WINDS...Sustained winds of 30 to 45 mph with gusts over 60 mph.

* TIMING...Winds will strengthen by late Sunday morning and 
  remain strong and gusty through late Sunday evening.

* IMPACTS...Wind-sensitive operations will be affected. 
  Dangerous boating conditions can be expected on area lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
40 mph or gusts of 58 mph or greater are expected. Motorists in
the advisory area should be prepared for sudden gusty cross winds
which can make driving difficult.

The strong winds will create dangerous boating conditions on area
lakes. These winds will create very choppy water and generate
large waves which could capsize or swamp small craft. For your
personal safety, operators of small craft are urged to postpone
their outings until the winds subside.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jun 9, 9:55 PM MDT, 5 hours 39 minutes earlier.

Area forecast discussion, Jun 9, 9:55 PM MDT, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
955 PM MDT Fri Jun 9 2017

.SYNOPSIS...A cold upper low off the Pacific Northwest coast will
maintain a warm and dry southwesterly flow aloft across the
Great Basin through much of the weekend. This unseasonably cold
low pressure system will move across Utah and southwest Wyoming
Sunday night through Tuesday. A drier and warmer zonal flow will
develop by the middle of the upcoming week.

&&

.DISCUSSION...A mean trough remains in place over the northwestern
states with southwest flow aloft over Utah. A shortwave disturbance
embedded in the mean flow is lifting across southeast Idaho. A cold
front associated with this feature has reinforced the weak front
that was already over northern Utah, and the resulting tightening of
the pressure gradient has led to gusty winds along and behind the
front. This combined with gusty prefrontal winds across southern and
central Utah today has resulted in a windy day throughout the area.
However, the prefrontal winds, while remaining on the higher side,
have decreased below advisory criteria so the Wind Advisory has been
allowed to expire.

The cold front will weaken as it continues to cross northern Utah
and is expected to stall across central Utah as the associated
shortwave lifts away from the area. Winds south of the boundary will
remain gusty tomorrow, although a bit weaker than today. Winds will
then become stronger throughout the area on Sunday ahead of a
stronger cold front which will sweep through the forecast area late
Sunday into Monday.

Updated the forecast to boost winds across the north for the rest of
the evening.

&&

.AVIATION...Gusty northwesterly winds will continue at the
SLC terminal through the evening. Winds are expected to remain
northerly but decrease in speed after 05-06Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning until 10 PM MDT Sunday for UTZ482-484-489-492-
     494-495-497-498.

     Fire Weather Watch from Monday morning through Monday evening
     for UTZ482-484-489-494-497-498.

     High Wind Watch from Sunday morning through Sunday evening for
     UTZ003>005-015-016-019.

WY...None.
&&

Cheng

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 9, 4:08 AM MDT, 23 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
408 AM MDT Fri Jun 9 2017

UTZ001>016-019>021-517-518-WYZ021-101200-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
408 AM MDT Fri Jun 9 2017

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

High elevation snowmelt will continue to cause swift, high and
very cold flows along the waterways of northern Utah and
southwest Wyoming. Avoid areas adjacent to waterways that are fed
by high elevation snowmelt. These fast and cold waterways are
deadly, as a person or pet can drown in less than a minute if
they fall in. See the latest Flood Statements for details on
specific waterways that are running at or near flood stage.

Gusty south to southwest winds will combine with low humidity to
create critical fire weather conditions across most valley
locations where fuels are critically dry.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Waterways of northern Utah and southwest Wyoming will continue to
be dangerous with high flows expected through the weekend.

Gusty winds will combine with low humidity to create critical
fire weather conditions across most valley locations through
Sunday where fuels are critically dry.

Southerly winds are expected to become strong Sunday afternoon and
evening ahead of an unseasonably cold low pressure system. This
system will cross the area Sunday night through early next week.
Temperatures are expected to be dramatically cooler by Monday,
running as much as 15 to 20 degrees below normal across the
outlook area. Scattered showers and thunderstorms will also be
possible with this system Monday into Tuesday across northern
portions of the outlook area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:01 PM MDTRed Flag WarningSLCBeaver, Carbon, Duchesne, Emery, Garfield, Iron and 7 more55 hr
Jun 10, 3:53 PM MDTHigh Wind WarningSLC32 hr
Jun 10, 3:53 PM MDTWind AdvisorySLC29 hr

Nearby

Wind Advisories in Utah, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.